RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1994, Volume 212, Pages 97–113 (Mi znsl5899)  

Euler decompositions for theta-series of even quadratic forms

V. G. Zhuravlev

Vladimir State Pedagogical Institute

Abstract: For a generating Dirichlet vector series with coefficients equal to the number of representations of a quadratic form by another one we abtain a decomposition into the product of a finite number of Dirichlet $L$-functions and an infinite number of matrix polynomials. The coefficients of the polynomials are the Eichler–Brandt matrices of the basis double cosets of the local orthogonal Hecke rings. Bibliography: 3 titles.

Full text: PDF file (653 kB)

English version:
Journal of Mathematical Sciences, 1997, 83:6, 750–761

Bibliographic databases:

UDC: 539.12
Received: 17.05.1993

Citation: V. G. Zhuravlev, “Euler decompositions for theta-series of even quadratic forms”, Analytical theory of numbers and theory of functions. Part 12, Zap. Nauchn. Sem. POMI, 212, Nauka, St. Petersburg, 1994, 97–113; J. Math. Sci., 83:6 (1997), 750–761

Citation in format AMSBIB
\Bibitem{Zhu94}
\by V.~G.~Zhuravlev
\paper Euler decompositions for theta-series of even quadratic forms
\inbook Analytical theory of numbers and theory of functions. Part~12
\serial Zap. Nauchn. Sem. POMI
\yr 1994
\vol 212
\pages 97--113
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1332012}
\zmath{https://zbmath.org/?q=an:0861.11031|0871.11034}
\transl
\jour J. Math. Sci.
\yr 1997
\vol 83
\issue 6
\pages 750--761
\crossref{https://doi.org/10.1007/BF02439202}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5899
  • http://mi.mathnet.ru/eng/znsl/v212/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:38
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020